Translator Disclaimer
2018 Symmetry and monotonicity of solutions for equations involving the fractional Laplacian of higher order
Xuewei Cui, Weijie Song
Rocky Mountain J. Math. 48(2): 485-499 (2018). DOI: 10.1216/RMJ-2018-48-2-485

Abstract

The aim of this paper is to establish symmetry and monotonicity of solutions to the equation involving fractional Laplacians of higher order. For this purpose, we first reduce the equation into a system via the composition of lower fractional Laplacians and then obtain symmetry and monotonicity of solutions to the system by applying the method of moving planes.

Citation

Download Citation

Xuewei Cui. Weijie Song. "Symmetry and monotonicity of solutions for equations involving the fractional Laplacian of higher order." Rocky Mountain J. Math. 48 (2) 485 - 499, 2018. https://doi.org/10.1216/RMJ-2018-48-2-485

Information

Published: 2018
First available in Project Euclid: 4 June 2018

zbMATH: 06883477
MathSciNet: MR3809154
Digital Object Identifier: 10.1216/RMJ-2018-48-2-485

Subjects:
Primary: 35B50, 35J60, 35S15

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 2 • 2018
Back to Top